# SDR MASA200800228

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 13,048 hours, 8,841 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rivet
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LOOSE RIVET ON LT MLG IB DOOR LOWER SKIN.
